# SDR HEEA087249

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Clark 1000CLARK
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Clamp
- Part number: 206076022101
- Part serial: BDO1572
- Condition: Deformed
- Location: Pump
- Part time: 10,624 hours
- Component: Pump
- Component part number: 8505075
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD PUMP HAS A DEFORMED CLAMP FROM SUPPLY P/N 8505075. TO BE SENT TO VENDOR.
